Anonymous
Anonymous asked in HealthDiet & Fitness · 1 decade ago

how to loose weight,brought on by medication?

i had to take steroids for one month to stop a small internal bleeding, it worked but i had a weight gain

2 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    DO not do any pills. Don't mess with your health. Diet pills can affect your heart and do some serious damage.

    The moviestar diet is a scam. There is no good diet if it says it is fast. You gain it all back and double. Be wise please.

    Go to www.sparkpeople.com

    It is a healthy way to lose weight and it is a free site.

    You type in how much you want to lose and by when etc...and they plan out your meals so you can achieve your goal. They have a calorie counter and everything. Plus they give you a fitness plan according to what type of exercising you like to do. It is free with support from the members and a real neat site.

    Enjoy!

    God Bless!

    Source(s): Jesus! Above All!
  • Anonymous
    1 decade ago

    You might think about trying this book called "The Movie Star Diet" by Steve Simmons. It helped me lose thirty pounds in 2 1/2 months when I didn't think anything would work. My goal to begin with was only 20 lbs! It has a really easy plan to follow and an excellent workout as well.

  • ?
    Lv 4
    1 decade ago

    You lose weight the same as you would if it had not been due to medication.

    Watch your portion size, make smart food choices, skip snacks & sugar drinks like soda.

    Steroids are famous for water retention, so you may lose your extra weight fairly quickly.

Still have questions? Get your answers by asking now.